# SDR SWAA2021082224063

- Difficulty date: January 22, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 45,756 hours, 22,465 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORZ. STA RIB #4 STA 120.30 HAS CRACKED VERTICAL RIB #2 VERIFIED WITH HFEC / LT. HORIZONTAL STAB RIB #4 STA. 120.30 HAS CRACKED VERTICAL RIB #2 REPAIRED PER EA 1-755-4618.
